Equivariant semi-topological K-homology and a theorem of Thomason

Jeremiah Heller, Jens Hornbostel

Research output: Contribution to journalArticlepeer-review

Abstract

We generalize several comparison results between algebraic, semi-topological and topological K-theories to the equivariant case with respect to a finite group.

Original languageEnglish (US)
Pages (from-to)493-549
Number of pages57
JournalJournal of K-Theory
Volume12
Issue number3
DOIs
StatePublished - 2013
Externally publishedYes

Keywords

  • Bott element
  • Equivariant semi-topological K-theory

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Equivariant semi-topological K-homology and a theorem of Thomason'. Together they form a unique fingerprint.

Cite this